• 03
  • AUG
  • Timing
    11.30 AM - 1.00 PM
  • Duration
    1 Hour 30 Mins
Inaugral Discussion on Theme
Speakers will be -
  • Dr Shaji Prabhakaran (President, Football Delhi)
  • Mr Sunil Chhetri (Captain, Indian NT)
  • Mr Kiren Rijiju (MOS I/C MYAS)
  • Mr Praful Patel (President, AIFF)
  • Mr Dato’ Windsor John (General Secretary, AFC)
Moderated by-

Mr Nikhil Naz (Sports Journalist)

  • 03
  • AUG
  • Timing
    1.30 PM - 2.45 PM
  • Duration
    1 Hour 15 Mins
The Local Football Story: Opportunities and Challenges
Speakers will be -
  • Mr Anuj Gupta (Owner, Sudeva FC)
  • Mr S.K. Singh (President, Amity Indian National FC)
  • Mr Anadi Barua (Ashoka FC)
  • Mr B S Negi (Garhwal FC)
  • Mr Tushar Dev (Simla Youngs)
  • Mr Rajiv Gupta (President, NUSC)
Moderated by-

Mr Khurram Raza(Ahbab FC)

  • 03
  • AUG
  • Timing
    3.00 PM - 4.30 PM
  • Duration
    1 Hour 30 Mins
The Role of Media in making Delhi a Footballing City
Speakers will be -
  • Mr Joy Bhattacharjya (CEO, Professional Volleyball League)
  • Mr Jaydeep Basu (Senior Sports Journalist)
  • Mr Vijay Lokapally (Sports Journalist, The Hindu)
  • Mr Siddharth Saxena (Sports Correspondent, The Times of India)
  • Mr Mihir Vasavda (Sports Correspondent, Indian Express)
  • Mr Suresh Kaushik (Former Sports Editor, Jansatta)
Moderated by-

Ms Suprita Das (Media Manager, Delhi Capitals)

  • 03
  • AUG
  • Timing
    4.45 PM - 6.15 PM
  • Duration
    1 Hour 30 Mins
Commercial Viability and Opportunities in the City
Speakers will be -
  • Mr Tuhin Mishra (MD and Co-Founder Baseline Venture)
  • Mr Neerav Tomar (CEO & MD IOS Sports & Entertainment)
  • Mr Lloyd Mathias (Business Strategist & Angel Investor)
  • Mr Siddhant Narayan (Head Marketing, OnePlus)
Moderated by-

Mr Debayan Sen (ESPN India)

  • 03
  • AUG
  • Timing
    6.30 PM - 8.00 PM
  • Duration
    1 Hour 30 Mins
The Importance of Women's Football Development
Speakers will be -
  • Ms Sara Booth (Head of Women’s Football Competitions, FIFA)
  • Ms Sara Pilot (Chairperson, AIFF Women’s Committee)
  • Ms Dalima Chhibber (Player, Indian NT)
  • Ms Lauren Duncan (Manager National Women’s Team, South Africa)
Moderated by-

Ms Sharda Ugra (Senior Editor, EspnCricinfo)

  • 03
  • AUG
  • Timing
    8.15 PM - 10.15 PM
  • Duration
    2 Hours
The Role and Significance of the Capital City in National Football
Speakers will be -
  • Mr Hisham El Amrani (CEO HEA Sports & Former GS, CAF)
  • Prof Simon Chadwick (Euro-Asian Sport Expert)
  • Mr Kushal Das (GS, AIFF)
  • Mr Joshn Helm (Legendary Commentator)
Moderated by-

JOIN OUR TEAM
  • : Be a Volunteer
  • Work With Us
  • Fund/ Donate an Activity
  • Be a Scout

Situs Slot Gacor

Bo Slot Gacor

Slot Gacor

Sbobet88

Slot Gacor

Slot Gacor

Slot Gacor

Slot Gacor

Slot Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor

Slot Paling Gacor